Posted by: samantha | 2010-10-21


Hi Doc
I''m 29 years old, lost my nephew about a month ago 15 years old tomorrow,anyway my period started aroun the time of his funral, 10 September for a few days,I have been feeling strange lately, I had periods from the 3 October and had headaces/migraines until the 15th October, my sex drive is gone, my husband complaining because I cannot explain to him whats wrong with me, I also dont know, moody, tired, just not myself,then I stopped taking the birth controls(triphasal) from Monday 18th October, and today,Thursday a period started again?could it be hormonal imblance?when do I start taking the pills again?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSinus Expert

This is an ENT forum so it seems you are on the wrong forum, but in any case. It sounds like you are suffering from depression.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.